# SDR CALA2023020100290

- Difficulty date: January 31, 2023
- Submitted: February 1, 2023
- Operation: Air carrier
- Aircraft: N26208
- Make and model: Boeing 737-8
- Aircraft serial: 30580
- Aircraft time: 68,955 hours, 25,095 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Rbl 15.04
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-57-4-1262 SHEAR FITTING AT STA 540 AND RBL 15.04 IS CRACKED. SUPPORT TASK NSA EMX NR 00076 REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND RBL 15.04 5613, 01/29/2023. DATA WAS TRANSCIBED FROM NSA EMX N/R 00076 AND IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE HANGER N/R 5867060, WORK ACCOMPLISHED BY V905004, AND INSPECTED NSA EMX N/R 00076 AND HANGER N/R 5867060 FOR WORK ACCOMPLISHED C BY V895832. IR C/W. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION U24 INSPECTION COMPLETE
